MathSciNet Relay Station
MathSciNet bibliographic data
MR103907 (21 #2670) 16.00 (18.00)
Assmus, E. F., Jr. On the homology of local rings. Illinois J. Math. 3 1959 187–199.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement